# SDR FDKA200610301

- Difficulty date: October 22, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 14,477 hours, 13,308 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6105 ATL-BMI (0637 PHX LCL).  RIGHT SIDE OVERHEAD EXIT LIGHT SIGN INOP.  MX CONNECTED THE CONNECTOR AND OPS CHECK NORMAL.
